American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] L. Forzani, F. J. Martín-Reyes and S. Ombrosi. Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 363 (2011) 1699-1719. MR 2746661.
Abstract, references, and article information   
View Article: PDF

[2] Jacek Jachymski. König chains for submultiplicative functions and infinite products of operators. Trans. Amer. Math. Soc. 361 (2009) 5967-5981. MR 2529921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frédéric Bayart and Sophie Grivaux. Frequently hypercyclic operators. Trans. Amer. Math. Soc. 358 (2006) 5083-5117. MR 2231886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vincent Canterini and Anne Siegel. Geometric representation of substitutions of Pisot type. Trans. Amer. Math. Soc. 353 (2001) 5121-5144. MR 1852097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dogan Çömez, Michael Lin and James Olsen. Weighted ergodic theorems for mean ergodic $L_1$-contractions. Trans. Amer. Math. Soc. 350 (1998) 101-117. MR 1433114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Mbekhta and F.-H. Vasilescu. Uniformly ergodic multioperators . Trans. Amer. Math. Soc. 347 (1995) 1847-1854. MR 1273509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger L. Jones, James Olsen and Máté Wierdl. Subsequence ergodic theorems for $L\sp p$ contractions . Trans. Amer. Math. Soc. 331 (1992) 837-850. MR 1043860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. A. Akcoglu and R. E. Bradley. Alternating sequences and induced operators . Trans. Amer. Math. Soc. 325 (1991) 765-791. MR 1022865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Karma Dajani. Genericity of nontrivial $H$-superrecurrent $H$-cocycles . Trans. Amer. Math. Soc. 323 (1991) 111-132. MR 1018574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Campbell and Karl Petersen. The spectral measure and Hilbert transform of a measure-preserving transformation . Trans. Amer. Math. Soc. 313 (1989) 121-129. MR 958884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Miklavčič. Asymptotic periodicity of the iterates of positivity preserving operators . Trans. Amer. Math. Soc. 307 (1988) 469-479. MR 940213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] F. J. Martín-Reyes. Inequalities for the ergodic maximal function and convergence of the averages in weighted $L\sp p$-spaces . Trans. Amer. Math. Soc. 296 (1986) 61-82. MR 837798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Lasota, T.-Y. Li and J. A. Yorke. Asymptotic periodicity of the iterates of Markov operators . Trans. Amer. Math. Soc. 286 (1984) 751-764. MR 760984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Nghiem Dang-Ngoc. Dynamical systems and extensions of states on $C\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 275 (1983) 143-152. MR 678340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joseph J. Bastian. A decomposition of weighted translation operators . Trans. Amer. Math. Soc. 224 (1976) 217-230. MR 0420327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. R. Blum and V. J. Mizel. A generalized Weyl equidistribution theorem for operators, with applications . Trans. Amer. Math. Soc. 165 (1972) 291-307. MR 0328633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1